# SDR SWIA200413647

- Difficulty date: June 23, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 4,042 hours, 3,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE, RIGHT SIDE 621 ANGLE IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR PARTS ON RIGHT SIDE 621 ANGLE IAW BOMBARDIER REO 601R-53-61-117.
